Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 103, NWS Tulsa, OK

June 12, 2008Muskogee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 12, 2008, 1:52 PM CDT for Muskogee County, Oklahoma. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2008, 1:52 PM CDT (18:52 UTC)
Expired
Jun 13, 2008, 7:00 AM CDT
In force
17 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 28.24 ft at Jun 14, 2008, 7:00 AM CDT.

actionminormoderate2628303206/1206/1306/14
Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 121852
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
152 PM CDT THU JUN 12 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC101-130252-
/O.NEW.KTSA.FL.W.0103.080612T1852Z-080613T1200Z/
/MKGO2.1.ER.080612T1715Z.080612T1745Z.080613T0600Z.NO/
152 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 27.96 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE THIS EVENING.
* IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
1 follow-up statement
000 
WGUS84 KTSA 130101
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT THU JUN 12 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC101-130901-
/O.CON.KTSA.FL.W.0103.000000T0000Z-080613T1200Z/
/MKGO2.1.ER.080612T1715Z.080612T1745Z.080612T1751Z.NO/
801 PM CDT THU JUN 12 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM THURSDAY THE STAGE WAS 27.73 FEET. 
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL REMAIN NEAR OR
  SLIGHTLY ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. 
* IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 12, 11:17 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 12, 11:17 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1117 AM CDT THU JUN 12 2008

.DISCUSSION...
HAVE REMOVED POPS PRIOR TO 18Z AS ALL SHOWERS HAVE DISSIPATED. ALL
OTHER CHANGES TO THE FORECAST WERE MINOR. STILL A SMALL POTENTIAL
FOR ISOLATED SURFACE BASED SUPERCELLS TO BRUSH PARTS OF NORTHEAST
OKLAHOMA VERY LATE THIS AFTERNOON AND THIS EVENING WITH ALL MODES
OF SEVERE WEATHER POSSIBLE. THE BETTER CHANCE WILL BE JUST TO OUR
NORTH HOWEVER. LARGE THUNDERSTORM COMPLEX WILL ORGANIZE IN KANSAS
AS THE EVENING WEARS ON AND WILL ADVANCE SOUTHEAST INTO NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS AFTER MIDNIGHT INTO FRIDAY
MORNING.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...05
LONG TERM....17

PLATE

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.